# SDR 0600456301

- Difficulty date: February 25, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 69,760 hours, 9,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Discharged
- Location: Emergency Lights
- Component part number: 90083
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND RIGHT UPPER DECK DOOR EMERGENCY POWER RESERVOIR BATTERY DISCHARGED.  DTW LINE MAINTENANCE REPLACED EMERGENCY POWER RESERVOIR BATTERY IAW MM 52-23-14 AND RETURNED AIRCRAFT TO SERVICE.
